Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 1, NWS Austin/San Antonio, TX

April 17, 20097 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Apr 17, 2009, 2:25 PM CDT for 7 counties in Texas. It was in force for 4 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 17, 2009, 2:25 PM CDT (19:25 UTC)
Expired
Apr 17, 2009, 6:15 PM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bastrop County, TX, Caldwell County, TX, DeWitt County, TX, Fayette County, TX, Gonzales County, TX, Lavaca County, TX, Lee County, TX

The radar

The Austin/San Antonio radar (KEWX), 109 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 2:45 PM CDTFLASH FLOODMoulton, TXMOULTON POLICE CHIEF REPORTS STREET FLOODING IN THE CITY FROM OVER 7 INCHES OF RAIN.
Apr 17, 2:45 PM CDTHEAVY RAIN 9.751 Nw Moulton, TXHEAVY RAIN ALONG STATE HIGHWAY 1680. AMOUNT IS FROM MIDNIGHT.
Apr 17, 2:49 PM CDTFLOODMoulton, TXPOLICE DEPT REPORTS SOME STREET FLOODING WITH OVER 7 INCHES OF RAINFALL SINCE THIS MORNING.
Apr 17, 2:56 PM CDTFLOOD1 Nw Moulton, TXUPDATED...THE POLICE DEPT HAS RECIEIVED 9.75 INCHES OF RAINFALL SINE MIDNIGHT.
Apr 17, 3:00 PM CDTHEAVY RAIN 23 Wnw Gonzales, TXTWO INCHES OF RAIN WITHIN THE PAST TWO HOURS.
Apr 17, 3:15 PM CDTFLASH FLOODSchulenburg, TX*** 1 FATAL *** A CAR STALLED IN AN UNDERPASS IN THE TOWN OF SCHULENBURG. RAPIDLY RISING WATER WAS OBSERVED.
Apr 17, 3:25 PM CDTFLOODMoulton, TXHIGHWAYS FM1618 AND FM532 ARE CLOSED DUE TO FLOODING.
Apr 17, 3:38 PM CDTFLASH FLOODFlatonia, TXHIGHWAY 90 EAST OUT OF FLATONIA IS CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.4 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2009-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2605 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2009-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2605 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
468 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 171925
FFWEWX
TXC021-055-123-149-177-285-287-172315-
/O.NEW.KEWX.FF.W.0001.090417T1925Z-090417T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
225 PM CDT FRI APR 17 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN BASTROP COUNTY...
  EXTREME EAST CENTRAL CALDWELL COUNTY...
  NORTH CENTRAL DEWITT COUNTY...
  FAYETTE COUNTY...
  GONZALES COUNTY...
  NORTHERN LAVACA COUNTY...
  EASTERN LEE COUNTY...

* UNTIL 615 PM CDT.

* AT 217 PM CDT...THE FAYETTE COUNTY SHERIFF REPORTED FLOODING IN
  FLATONIA AT 215 PM.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SMITHVILLE...ROUND TOP...MULDOON...LA GRANGE...GIDDINGS...
  FAYETTEVILLE...DIME BOX AND CISTERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU 
SAVE MAY BE YOUR OWN. PLEASE REPORT FLOODING TO LOCAL LAW 
ENFORCEMENT.

&&

LAT...LON 2965 9686 2959 9683 2959 9679 2949 9670
      2945 9670 2928 9698 2928 9764 2941 9772
      2990 9726 3019 9713 3042 9694 3032 9666
      3027 9666 3017 9678 3017 9669 3014 9665
      2995 9657

$$
1 follow-up statement
000 
WGUS74 KEWX 172125
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
425 PM CDT FRI APR 17 2009

TXC021-055-123-149-177-285-287-172315-
/O.CON.KEWX.FF.W.0001.000000T0000Z-090417T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE TX-BASTROP TX-FAYETTE TX-CALDWELL TX-GONZALES TX-LAVACA TX-
DEWITT TX-
425 PM CDT FRI APR 17 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTH
CENTRAL DEWITT...NORTHERN LAVACA...GONZALES...EXTREME EAST CENTRAL
CALDWELL...FAYETTE...SOUTHEASTERN BASTROP AND EASTERN LEE COUNTIES...

AT 421 PM CDT...SHOWERS AND THUNDERSTORMS PRODUCING LIGHT TO MODERATE
RAINFALL CONTINUE ACROSS PORTIONS OF LEE...BASTROP AND FAYETTE
COUNTIES. MOVEMENT WAS NORTHEAST AT 25 MPH. 

RUNOFF FROM EARLIER RAINFALL MAY STILL PRODUCE FLASH FLOODING
ACROSS THE WARNED AREAS.

LOCATIONS IN THE WARNING AREA INCLUDE SMITHVILLE...ROUND TOP...LA
GRANGE...GIDDINGS...FAYETTEVILLE AND DIME BOX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2965 9686 2959 9683 2959 9679 2949 9670
      2945 9670 2928 9698 2928 9764 2941 9772
      2990 9726 3019 9713 3042 9694 3032 9666
      3027 9666 3017 9678 3017 9669 3014 9665
      2995 9657

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 12:55 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 17, 12:55 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1255 PM CDT FRI APR 17 2009

.UPDATE...
THE REMAINDER OF SVR WATCH 159 WILL BE ALLOWED TO EXPIRE AT THE
TOP OF THE HOUR. ADDITIONALLY...A NEW SEVERE THUNDERSTORM WATCH
(NUMBER 161) IS IN EFFECT FOR SOUTHEASTERN PORTIONS OF SOUTH
CENTRAL TEXAS UNTIL 7 PM.

&&

.PREV DISCUSSION... /ISSUED 1230 PM CDT FRI APR 17 2009/

DISCUSSION...
SEE AVIATION SECTION.

AVIATION...
SHOWERS AND THUNDERSTORMS CONTINUE OVER THE EASTERN HALF OF OUR
FORECAST AREA AND WILL EFFECT I35 TERMINALS OVER THE NEXT SEVERAL
HOURS. CIGS WILL DEPEND ON WHETHER THERE IS A SHOWER OVER THE
AIRPORT. OUTSIDE OF SHOWERS CIGS WILL BE VFR...WITH SHOWERS CIGS
WILL BE MVFR TO IFR. DRT WILL STAY VFR THROUGH THE AFTERNOON AND
EVENING. ANOTHER ROUND OF PRECIP WILL MOVE IN EARLY MORNING
TOMORROW BETWEEN ABOUT 09Z AND 15Z.

PREV DISCUSSION... /ISSUED 1124 AM CDT FRI APR 17 2009/

UPDATE...
VERY ACTIVE MORNING ACROSS SOUTH CENTRAL TEXAS AS AN UPPER LOW
ACROSS NORTHERN NEW MEXICO HAS SPAWNED A LINE OF CONVECTION ACROSS
THE HEART OF THE STATE THIS MORNING. A DRYLINE WILL PUSH INTO THE
REGION FROM THE WEST THROUGHOUT THE AFTERNOON BEFORE RETREATING
WESTWARD OVERNIGHT. THUS...HAVE DECREASED RAIN CHANCES OUT WEST IN
ANTICIPATION OF RAPID DRYING. WHILE SCATTERED SHOWERS WILL
CONTINUE TO DEVELOP AHEAD OF THE DRYLINE...THE RISK FOR SEVERE
STORMS APPEARS TO HAVE SHIFTED PREDOMINANTLY SOUTHEAST OF THE I-35
CORRIDOR. THUS...HAVE CLEARED THE WESTERN PORTION OF SVR WATCH
159. HAVE ALSO TWEAKED POP/WX/QPF GRIDS TO REFLECT CURRENT AND
ANTICIPATED TRENDS. NEW ZONES OUT SHORTLY.

PREV DISCUSSION... /ISSUED 752 AM CDT FRI APR 17 2009/

UPDATE...
HAVE ADDED SEVERE THUNDERSTORM WATCH #159 FOR ALL OF SOUTH CENTRAL
TEXAS, EXCEPT EDWARDS AND VAL VERDE COUNTIES. REMAINDER OF
FORECAST IS ON TRACK.

PREV DISCUSSION... /ISSUED 659 AM CDT FRI APR 17 2009/

AVIATION...
SLOW MOVING COMPLEX REMAINS HEALTHY WITH A NEAR SEVERE STORM OVER
DRT. THE LINE OF STORMS SHOULD REACH THE AUS/SAT AREAS BY 15Z WITH
LOCALLY SEVERE STORMS POSSIBLE. AHEAD OF THE LINE, SHOWERS HAVE
BECOME ABUNDANT WHILE THE CIGS AND VSBYS REMAIN MOSTLY IN THE LIFR
CATEGORY. THUS NOT MUCH IMPROVEMENT EXPECTED UNTIL THE LEADING SQUALL
LINE PASSES. SOME BRIEF CLEARING COULD DEVELOP IN THE WAKE OF THE
COMPLEX, WITH MANY AREAS REMAINING UNDER MVFR CIGS. MOST OF THE
MODEL DATA HOLDS ON TO IFR OR WORSE CONDITIONS AFTER 03Z AND A
REPEAT OF SHOWERS/DRIZZLE AND ANOTHER EARLY MORNING TS COMPLEX IS
PROJECTED TO DEVELOP TOWARD THE END OF THE TERMINAL PERIOD.

PREV DISCUSSION... /ISSUED 412 AM CDT FRI APR 17 2009/

DISCUSSION...
MODELS GENERALLY IN AGREEMENT THROUGH THE NEXT SEVERAL DAYS. AN
UPPER LOW WILL MOVE ACROSS NORTHERN NEW MEXICO TODAY, ALONG THE
OKLAHOMA/KANSAS BORDER SATURDAY, THEN INTO MISSOURI ON SUNDAY. A
DRYLINE/PACIFIC COLD FRONT WILL SLOWLY MOVE EAST INTO AND ACROSS
THE HILL COUNTRY AND SOUTH CENTRAL TEXAS TODAY THROUGH SATURDAY
NIGHT, ALTHOUGH MAY DRIFT SLIGHTLY BACK WEST AT NIGHT. A SERIES OF
MID LEVEL SHORT-WAVES AND UPPER JET STREAKS WILL ROTATE AROUND THE
LOW. WILL MAINTAIN THE HIGH CHANCES OF SHOWERS AND THUNDERSTORMS
TODAY THROUGH SATURDAY DUE UPPER LEVEL DIFFLUENCE AND LOWER LEVEL
CONVERGENCE INTERACTING WITH A MOIST AIRMASS (PWS UP TO 1.9
INCHES. CONVECTIVE PARAMETERS INDICATE THE THREAT OF SEVERE
THUNDERSTORMS WITH LARGE HAIL, DAMAGING WINDS, AND ISOLATED
TORNADOES CONTINUING TODAY INTO SATURDAY. HAVE ADDED LLANO COUNTY
TO THE CURRENT WATCH AS BOW ECHO CONTINUES TO TRACK EAST. LOCALLY
HEAVY RAINFALL WITH TOTALS OF 2 TO 4 INCHES CAN ALSO BE EXPECTED
WHICH MAY CAUSE URBAN AND SMALL STREAM TYPE FLOODING. WITH THE
UPPER LOW OVER MISSOURI BY SUNDAY, A STRONGER COLD FRONT WILL MOVE
THROUGH THE AREA LATE SATURDAY NIGHT INTO EARLY SUNDAY ENDING RAIN
CHANCES WITH ITS PASSAGE. A DRY NORTHWESTERLY FLOW ENSUES AS THE
LOW OPENS UP ACROSS THE EASTERN STATES AND AN UPPER RIDGE BUILDS
IN THE WESTERN STATES LATE SUNDAY INTO EARLY NEXT WEEK. NIGHTTIME
LOWS WILL BE COOLER DUE TO A DRIER AIRMASS, HOWEVER A DOWNSLOPE
COMPONENT TO THE WIND WILL KEEP HIGHS IN THE UPPER 70S TO LOWER
80S. MIDDLE TO LATE NEXT WEEK, FLOW ALOFT BECOME ZONAL, WITH THE
ECMWF MOVING A WEAK SHORT-WAVE ACROSS THE AREA FRIDAY. SOUTHERLY
FLOW RETURNS MIDDLE OF THE WEEK WITH LOWS SHOWING A WARMING TREND
AS LOWER LEVEL MOISTURE INCREASES. THIS MAY LEAD TO SLIGHT CHANCE
POPS JUST BEYOND THIS FORECAST CYCLE NEXT FRIDAY.

FIRE WEATHER...
WETTING RAINS ARE EXPECTED ACROSS MUCH OF THE HILL COUNTRY AND
SOUTH CENTRAL TEXAS TODAY THROUGH SATURDAY. RELATIVE HUMIDITIES
WILL BRIEFLY FALL BELOW 20 PERCENT DURING THE AFTERNOON HOURS
SATURDAY THROUGH WEDNESDAY, HOWEVER WINDS WILL GENERALLY BE AROUND
10 MPH OR LESS AND THE EXPECTED WETTING RAINS WILL TEMPER THE FIRE
WEATHER CONDITIONS BY CAUSING SOME GREENUP.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              75  65  78  58  81 /  90  60  80  30  -
AUSTIN BERGSTROM INTL AIRPORT  77  64  75  54  78 /  90  60  80  30  -
NEW BRAUNFELS MUNI AIRPORT     76  66  78  55  81 /  80  60  70  30  -
BURNET MUNI AIRPORT            72  61  77  54  79 /  90  60  70  20  -
DEL RIO INTL AIRPORT           81  62  86  55  84 /  30  50  20  -   -
GEORGETOWN MUNI AIRPORT        75  63  75  55  79 /  90  60  70  30  -
HONDO MUNI AIRPORT             77  64  80  54  81 /  70  60  50  10  -
SAN MARCOS MUNI AIRPORT        75  66  79  56  80 /  90  60  70  30  -
LA GRANGE - FAYETTE REGIONAL   77  66  77  59  80 /  90  60  70  30  -
SAN ANTONIO INTL AIRPORT       76  66  77  57  82 /  80  60  60  20  -
STINSON MUNI AIRPORT           77  66  78  57  83 /  80  60  60  20  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

25/05
Hazardous weather outlook, Apr 17, 5:31 AM CDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
531 AM CDT FRI APR 17 2009

TXZ171>173-183>194-202>209-217>225-228-181045-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
531 AM CDT FRI APR 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
FOR SOUTH CENTRAL TEXAS. STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO MOVE THROUGH THE AREA...WITH MUCH OF THE ACTIVITY IN
ORGANIZED COMPLEXES TODAY AND TONIGHT. LARGE HAIL...DAMAGING
WINDS...ISOLATED TORNADOES...AND ISOLATED HEAVY RAINFALL TOTALS
OVER 2 INCHES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
SEVERE THUNDERSTORMS...AND LOCALLY HEAVY RAINFALL TOTALS OF 2 TO 4
INCHES ARE POSSIBLE SATURDAY. MOST OF THE HEAVY RAIN AND SEVERE
WEATHER IS EXPECTED TO FOCUS EAST OF A KERRVILLE TO PEARSALL LINE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY...TONIGHT...OR SATURDAY.

In the hours before

Special weather statement, Apr 17, 12:00 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1200 PM CDT FRI APR 17 2009

TXZ209-223-225-171800-
FAYETTE-GONZALES-LAVACA-
1200 PM CDT FRI APR 17 2009

...A STRONG THUNDERSTORM WAS AFFECTING FAYETTE...GONZALES AND LAVACA
COUNTIES...

AT NOON CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM
NEAR MOULTON...MOVING NORTHEAST AT 35 MPH.

PEOPLE IN FAYETTE...NORTHEASTERN GONZALES AND NORTHWESTERN LAVACA
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...MOULTON...FLATONIA AND
LA GRANGE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

PEA SIZE HAIL...HEAVY RAIN...AND WINDS 30 TO 40 MPH ARE EXPECTED
WITH THIS STORM.
Local storm report, Apr 17, 12:06 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1206 PM CDT FRI APR 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0753 AM     HAIL             4 NE BUCHANAN DAM       30.85N  98.39W
04/17/2009  M0.88 INCH       BURNET             TX   PUBLIC

&&

EVENT NUMBER 00495

MCDONALD
Local storm report, Apr 17, 12:31 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1231 PM CDT FRI APR 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0757 AM     HAIL             11 NE TOW               30.98N  98.33W
04/17/2009  E1.00 INCH       BURNET             TX   PUBLIC

            NICKEL TO QUARTER SIZE HAIL NEAR DEER CREEK ROAD.

&&

EVENT NUMBER 00496

MCDONALD
Local storm report, Apr 17, 12:43 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1243 PM CDT FRI APR 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0918 AM     HAIL             PEDERNALES FALLS STATE  30.31N  98.25W
04/17/2009  E0.75 INCH       BLANCO             TX   PARK SERVICE

&&

EVENT NUMBER 00497

MCDONALD
Local storm report, Apr 17, 2:09 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
209 PM CDT FRI APR 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0154 PM     HAIL             3 NNW MANOR             30.39N  97.57W
04/17/2009  M0.50 INCH       TRAVIS             TX   AIRPLANE PILOT

            AIRPORT MANAGER AT THE AUSTIN BIRDS NEST AIRPORT.

&&

EVENT NUMBER 00498

MCDONALD
Local storm report, Apr 17, 2:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
224 PM CDT FRI APR 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0210 PM     FLOOD            FLATONIA                29.69N  97.11W
04/17/2009                   FAYETTE            TX   LAW ENFORCEMENT

            SEVERAL CARS WERE WASHED OFF FM609 .

&&

EVENT NUMBER 00499

MCDONALD

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 10:24 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde51 min
Apr 16, 11:09 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde36 min
Apr 17, 4:52 AM CDTAreal Flood AdvisoryEWXEdwards, Val Verde113 min
Apr 17, 7:03 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick57 min
Apr 17, 7:38 AM CDTSevere Thunderstorm WarningEWXGillespie, Llano39 min
Apr 17, 7:40 AM CDTSevere Thunderstorm WarningEWXBurnet, Llano35 min
Apr 17, 8:03 AM CDTRiver Flood WarningEWXVal Verde43 hr
Apr 17, 8:10 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie, Hays, Kendall, Llano and 1 more50 min
Apr 17, 8:17 AM CDTRiver Flood WarningEWXVal Verde18 hr
Apr 17, 8:59 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis46 min
Apr 17, 9:23 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Llano3 hr
Apr 17, 9:47 AM CDTAreal Flood AdvisoryEWXHays, Travis, Williamson3 hr
Apr 17, 11:18 AM CDTAreal Flood AdvisoryEWXFayette, Lavaca117 min
Apr 17, 11:48 AM CDTSevere Thunderstorm WarningEWXFrio27 min
Apr 17, 1:32 PM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Lavaca, Lee118 min
Apr 17, 2:47 PM CDTTornado WarningEWXFayette, Lavaca28 min
Apr 17, 5:10 PM CDTSevere Thunderstorm WarningEWXLee35 min

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.